It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-26-2007, 11:16 AM   #1
Newbie
(female)
 
Join Date: Nov 2007
Location: Los Angeles, CA, USA
Posts: 1
smg1020 HB User
rash on face from doxepin

I seem to have gooten this red rash and my face since taking doxepin. Could the two be linked?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Itchy rash on face,arms and legs of my 4yr. old. rkp Allergies 0 01-05-2009 12:41 PM
Doxepin babsbaby Skin Problems 0 07-11-2007 03:32 AM
Doxepin? Need some advice please... christys76 Depression 4 09-28-2005 08:20 AM
BF taking Doxepin for neuropothy..and I have concern..need any help please :( christys76 Neuropathy 0 09-28-2005 07:02 AM
Hives and Doxepin Lady Madonna Allergies 15 03-18-2005 08:32 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (9), sjb (7), ladybud (6), TheHappyMan (4), solofelix (4), Hating glasses (3), Titchou (3), seaduced (3), Marti (3), horsies (3)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!